# SDR EY2R9601177

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3101
- Propeller: Rotol R333482F12
- System (JASC): 6110 · Propeller Assembly
- Part: Ball Set
- Part number: 850000058
- Condition: Corroded
- Location: Propeller Assy
- Part time: 10,721 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BALL SET.
